# SDR AALA200802621A

- Difficulty date: September 25, 2008
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON NR 5 SEAT TRACK.  AREA OF DISCREPANCY WAS 3 INCHES BY 2 INCHES.  INSTALLED SEAT TRACK PLUG IAW SRM 53-05-00 FIGURE 4A.
